| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.D10: 00595203010, articular surface use with plate 3,4 size, 62828040.Unknown, femoral component, unknown lot.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial knee surgery.Subsequently, they had a revision approximately 10 years post-implantation due to tibial loosening.Attempts have been made, and no further information has been provided.
Event or Problem Description
The patient was having pain as a symptom.No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: a3; b4; b5; d2; g1; g3; g6; h1; h2; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.